# SDR DALA2014121806599

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 52,862 hours, 23,014 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO PILOT REPORT OF THE NLG WOULD NOT RETRACT. GEAR DISAGREE AND GEAR DOORS MSG'S WITH AMBER DOOR AND GREEN NOSE GEAR LIGHTS ON.    TROUBLESHOT AND R & R NOSE LOCK ACTUATOR AND NOSE SEQUENCE VALVE IAW AMM 32-34.  CYCLED GEAR, CHECKED GOOD. BITE PSEU, NO FAULTS.
